# SDR MASA200602682

- Difficulty date: December 8, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 8,952 hours, 8,267 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7222 ORD.  STALL FAIL CAUTION IN FLIGHT.  CONTRACT MX RESET THE SYSTEM, OPS NORMAL.
